intolerent to medicines

Discussion in 'Fibromyalgia Main Forum' started by tanu, Oct 6, 2005.

  1. tanu

    tanu New Member

    After being diagnosed with Chronic fatigue different doctors have tried medicines based on trials and so on.Somehow i dont react well to them.
    -The medicines were
    -Efexor-low dose antidepressant (I dont have depression)
    -Lustral
    -Rozerem-new sleeping tablet.I took this last night as i recently met a very nice Rheumatologist.His belief is that there is no disease as Chronic Fatigue but a manifestation of something underlying.In my case he believes that it might be that i dont get the right kind of sleep although i sleep for 10 hours.For that he wanted me to try Rozerem.Again i had side effects within half an hour.I got dizzy,and couldnt sleep till 3 am and felt like crap the next day.I spoke to my doctor today and he was surprised that it didnt work and asked me that was it a reaction or
    SOMETHING ELSE....This is so frustrating as i really want something to work.What do you think ?Are you intolerent to medicines.I can tolerate some like my diabetes,treatment but none of the ones that work on my brain.
  2. Rosiebud

    Rosiebud New Member

    and many of us with this illness are.

    I have never been able to take anti-depressants not even low dose ones - low dose anti-deps are given as they can help pain and sleep problems.

    Lustral kept me awake til 6 and 7am.

    If you are sleeping 10 hours I dont know why you are given a sleep med. Many sleep meds have the opposite effect and keep me awake but I dont know why you need one in the first place.

    I have started Lyrica for pain and my doctor is giving me a dose of 25mg three times a day, some people are taking over 400mgs.

    Read the side effects, read the rare side effects. I have had to give up on so many over the years, not just sleep pills, allsorts, because I cant tolerate them.

    love
    Rosie
  3. baby-bear

    baby-bear New Member

    Many of us have Leaky Gut and don't even know it. That is one reason why we all react to meds, food and everything else!! I have to have a real strict diet and can only take a couple of meds, benydryl and calcium for sleep. You just have to try things out, read labels and try to remember what you react to. Sorry, I know you probably like your doctor but if you are reacting to what he gave you it's because your system is reacting to the chemicals in your bloodstream that leaks from your gut. Try looking up Leaky Gut and see if you don't have some or all of the symptoms associated with this syndrome.

    Take Care,

    Pamela
  4. Empower

    Empower New Member

    Tanu

    I am EXTREMELY sensitive to meds, I cut every pill I take, even empty capsules to take granules of a capsule - if my doctor knew, he would be very upset

    I had a hard time with the side effects of Effexor, but I do believe it gave me energy - I couldn't take it in the a.m. because it made me too sleepy, and when I took it at night, I would fall asleep and then wake up about 3 hours later wide awake!

    Who is your new rheumy, since I think you are a fellow Pittsburgher? I just started with a new one

    PAM - i think that was her name, what is the diet you are trying for Leaky Gut?